Topological aspect of monodromy groupoid for a topological internal groupoid


Creative Commons License

AKIZ H. F. , MUCUK O.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136109
  • City: İstanbul
  • Country: Turkey

Abstract

In this extended abstract we explain topological aspect of the monodromy groupoid for a topological internal groupoid in groups with operations.